# SDR AALA201607289010

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 10,433 hours, 1,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 4A IS INOPERATIVE.  FOUND SEAT 4A WIRE HARNESS 731WL CONNECTOR DEFECTIVE AND REPAIRED IT.  MAINTENANCE ACCOMPLISHED A SATISFACTORY OPS CHECK.
